# SDR C2XA09IA215

- Difficulty date: August 26, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 18,097 hours, 9,679 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 852701
- Condition: Inoperative
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DFW - FLIGHT 2658, DURING TAXI THE CREW REPORTED THAT THE SPOILERS WERE DEPLOYING UNCOMMANDED DURING TAXI AND WHEN STATIONARY.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE SPOILER CONTROL UNIT WITH NO HELP, AND THEN REMOVED AND REPLACED THE SPOILER PROXIMITY SENSORS, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
